Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment for delay in menstruation due to medication - Online Doctor Chats

Date : 12-Sep-2014
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1773 Questions
Doctor:Hi
User:Hi..
Doctor:Welcome back.
User:hmm...
Doctor:Is there a problem with chat at your end?
User:as i said earlier doctor prescribed 5 days medicine for urine infection..
User:yes..
User:due to the current (power) fluctutaion...
Doctor:If its fine now, please continue.
User:i used only 2 day medicine..
User:and stoped due to overheat in my body...
Doctor:Ok
User:and boils on my tongue..
User:were it was too severe..
Doctor:Ok
User:then i was normal from next day..
Doctor:ok
User:but now i hope due to medicine my menstruation started late this time,...
User:late by 7days...
User:and i am feeling too pain in stomach...
User:7days means...
Doctor:Infection can delay period.
User:37day..
User:37days from last menstruation..
User:and tellme how about my next menstruation..
User:will be normal..?
Doctor:I will order investigations if these delay and irregularities recur in the future.
User:ok..
Doctor:So do not be worried now.
Doctor:Do you have any more queries?
User:tell me what are the precautions for too much pain...?
Doctor:As I said earlier, the pain seems to be due to delayed period.
Doctor:If such delays occur in future or if the pain in your subsequent period is also severe, then you need to visit a gynecologist.
Doctor:Treatment and precautions can be suggested based on the cause.
Doctor:Hope I am clear.
Doctor:Do you have any more queries?
User:koolll..
User:tnq
User:have a nice day..
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor